# SDR 20000424SH008

- Difficulty date: February 29, 2000
- Submitted: April 24, 2000
- Operation: General aviation
- Aircraft: N642SP
- Make and model: Cessna 172S
- Aircraft serial: 172S08050
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Servo
- Part number: KS271C065001790300
- Part serial: 2466
- Condition: Loose
- Location: Fuel System
- Part time: 160 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE FREE SPINNING NUT WHILE C/W HONEYWELL SB SK 271-C5, ALERT KS 271C PRIMARY SERVO.  RETURNED UNIT TO MANUFACTURER FOR REPAIR.  (X)
